# SDR ASAA0280314

- Difficulty date: September 19, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N953AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49386
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5930583111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND LEFT MLG DOOR JAMB WAS CRACKED AT UPLOCK SENSOR CUT OUT DOUBLER.  REPLACED DOOR JAMB CUTOUT DOUBLER PER SRM 51-10-2,-3, AND -4.  (M)
